A characterization of symmetric tube domains by convexity of Cayley transform images

Chifune Kai, Takaaki Nomura

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper, we show that a homogeneous tube domain is symmetric if and only if its Cayley transform image as well as the dual Cayley transform image of the dual tube domain is convex. In this case, the parameters of these Cayley transforms reduce to specific ones, so that they are essentially the usual Cayley transforms defined in terms of Jordan algebra structure.

Original languageEnglish
Pages (from-to)38-54
Number of pages17
JournalDifferential Geometry and its Application
Volume23
Issue number1
DOIs
Publication statusPublished - Jul 1 2005

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'A characterization of symmetric tube domains by convexity of Cayley transform images'. Together they form a unique fingerprint.

  • Cite this